BibTeX record journals/jam/WuM14

download as .bib file

@article{DBLP:journals/jam/WuM14,
  author    = {Jian{-}Ping Wu and
               Huai{-}Fa Ma},
  title     = {{MRILDU:} An Improvement to {ILUT} Based on Incomplete {LDU} Factorization
               and Dropping in Multiple Rows},
  journal   = {J. Appl. Math.},
  volume    = {2014},
  pages     = {467672:1--467672:9},
  year      = {2014},
  url       = {https://doi.org/10.1155/2014/467672},
  doi       = {10.1155/2014/467672},
  timestamp = {Thu, 16 Jul 2020 16:40:12 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/WuM14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics